# SDR ASAA2015112814000

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,645 hours, 10,799 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC CDU INTERROGATION FOR FAULTS IAW T/C 78273000, NR 2 ENGINE LOGGED, LEG 2 + 6 FAULT 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  R & R 11 FUEL NOZZLES IAW T/C POWER PL-73, CMPT-07-2 ON THE NR 2 ENGINE.  NR 2 ENGINE ELECTRONIC ENGINE CONTROL BITE TEST PASS REF B737-800, AMM 73-21-00.  NO FAULTS NOTED.
